# SDR DXTA2023120410224

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 12,628 hours, 9,683 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 664165015
- Part serial: 4679
- Condition: Damaged
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ACFT STARTED TO PULL RT.  IT APPEARED TOTJE CREW  THAT THE RT BRAKE WAS DRAGGING. .  PULLED TO THE RT GOT STRONGER SO WE TOOK THE CLOSEST TAXI WAY AND THE LAST 30 FEET IT WAS OBIVIOUS WE NEEDED TO STOP.  APPROX 100 YARDS OF TRAVEL FROM FIRST NOTICE TO STOPPING.  REMOVED TEMP INSTALLED RH MLG WHEEL ASSEMBLY AND INSTALLED RH MLG WHEEL ASSEMBLY WITH TIRE IAW MM 32-41-02.  SERVICED RT MLG TIRE IAW MM 12-13-03.
